Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 320, NWS Tulsa, OK

May 27, 20176 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 27, 2017, 10:44 PM CDT for 6 counties in Oklahoma. It was in force for 61 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2017, 10:44 PM CDT (03:44 UTC)
Expired
May 27, 2017, 11:45 PM CDT
In force
61 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Ottawa County, OK, Rogers County, OK

The radar

The Tulsa radar (KINX), 67 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 11:03 PM CDTHAIL 1Vinita, OK
May 27, 11:05 PM CDTHAIL 2.753 N White Oak, OK
May 27, 11:08 PM CDTHAIL 1.75Vinita, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 4:01 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.7 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5174 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5174 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1475 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
1.2
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted.

013 
WUUS54 KTSA 280344
SVRTSA
OKC035-041-097-105-115-131-280445-
/O.NEW.KTSA.SV.W.0320.170528T0344Z-170528T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1044 PM CDT SAT MAY 27 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southern Craig County in northeastern Oklahoma...
  Northeastern Rogers County in northeastern Oklahoma...
  Northern Delaware County in northeastern Oklahoma...
  Southern Ottawa County in northeastern Oklahoma...
  Northern Mayes County in northeastern Oklahoma...
  Southeastern Nowata County in northeastern Oklahoma...

* Until 1145 PM CDT

* At 1044 PM CDT, a severe thunderstorm was located over Chelsea,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations in or near the path include...
  Vinita...                         Grove...
  Chelsea...                        Fairland...
  Afton...                          Langley...
  Adair...                          Bernice...
  Ketchum...                        Foyil...
  Wyandotte...                      Disney...
  Big Cabin...                      Pensacola...
  New Alluwe...                     Honey Creek State Park...
  Cherokee State Park...            Bernice State Park...
  Cleora...                         White Oak...

This includes Interstate 44 between mile markers 262 and 301.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until midnight CDT for northwestern
Arkansas...and northeastern Oklahoma.

LAT...LON 3647 9461 3639 9553 3666 9557 3682 9463
TIME...MOT...LOC 0344Z 260DEG 36KT 3655 9545 

HAIL...1.00IN
WIND...60MPH
 
$$

69
4 follow-up statements
877 
WWUS54 KTSA 280356
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1056 PM CDT SAT MAY 27 2017

OKC105-280406-
/O.CAN.KTSA.SV.W.0320.000000T0000Z-170528T0445Z/
Nowata OK-
1056 PM CDT SAT MAY 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NOWATA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. therefore the warning has been cancelled.

A tornado watch remains in effect until midnight CDT for northwestern
Arkansas...and northeastern Oklahoma.

LAT...LON 3647 9461 3640 9543 3668 9543 3682 9463
TIME...MOT...LOC 0356Z 260DEG 36KT 3657 9530 

$$

OKC035-041-097-115-131-280445-
/O.CON.KTSA.SV.W.0320.000000T0000Z-170528T0445Z/
Craig OK-Rogers OK-Delaware OK-Ottawa OK-Mayes OK-
1056 PM CDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHERN CRAIG...NORTHEASTERN ROGERS...NORTHERN DELAWARE...
SOUTHERN OTTAWA AND NORTHERN MAYES COUNTIES...

At 1056 PM CDT, a severe thunderstorm was located 3 miles southwest
of White Oak, moving east at 40 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations in or near the path include...
Vinita...                         Grove...
Chelsea...                        Fairland...
Afton...                          Langley...
Adair...                          Bernice...
Ketchum...                        Wyandotte...
Disney...                         Big Cabin...
Pensacola...                      Honey Creek State Park...
Cherokee State Park...            Bernice State Park...
Cleora...                         White Oak...
Zena...                           

This includes Interstate 44 between mile markers 262 and 301.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

A tornado watch remains in effect until midnight CDT for northwestern
Arkansas...and northeastern Oklahoma.

LAT...LON 3647 9461 3640 9543 3668 9543 3682 9463
TIME...MOT...LOC 0356Z 260DEG 36KT 3657 9530 

HAIL...2.50IN
WIND...60MPH
 
$$

69
513 
WWUS54 KTSA 280405
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1105 PM CDT SAT MAY 27 2017

OKC097-131-280415-
/O.CAN.KTSA.SV.W.0320.000000T0000Z-170528T0445Z/
Rogers OK-Mayes OK-
1105 PM CDT SAT MAY 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROGERS AND
NORTHERN MAYES COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. therefore the warning has been cancelled.

A tornado watch remains in effect until midnight CDT for northeastern
Oklahoma.

LAT...LON 3652 9462 3651 9462 3651 9533 3670 9533
      3682 9463
TIME...MOT...LOC 0405Z 230DEG 33KT 3668 9526 

$$

OKC035-041-115-280445-
/O.CON.KTSA.SV.W.0320.000000T0000Z-170528T0445Z/
Craig OK-Delaware OK-Ottawa OK-
1105 PM CDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHEASTERN CRAIG...NORTHERN DELAWARE AND SOUTHERN OTTAWA
COUNTIES...

At 1105 PM CDT, a severe thunderstorm was located 3 miles north of
White Oak, moving northeast at 40 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations in or near the path include...
Vinita...                         Grove...
Fairland...                       Afton...
Bernice...                        Ketchum...
Wyandotte...                      Big Cabin...
Cleora...                         Honey Creek State Park...
White Oak...                      Bernice State Park...

This includes Interstate 44 between mile markers 273 and 301.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

A tornado watch remains in effect until midnight CDT for northeastern
Oklahoma.

LAT...LON 3652 9462 3651 9462 3651 9533 3670 9533
      3682 9463
TIME...MOT...LOC 0405Z 230DEG 33KT 3668 9526 

HAIL...2.50IN
WIND...60MPH
 
$$

69
828 
WWUS54 KTSA 280420
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1120 PM CDT SAT MAY 27 2017

OKC035-041-115-280445-
/O.CON.KTSA.SV.W.0320.000000T0000Z-170528T0445Z/
Craig OK-Delaware OK-Ottawa OK-
1120 PM CDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR EAST CENTRAL CRAIG...NORTHWESTERN DELAWARE AND SOUTHERN OTTAWA
COUNTIES...

At 1120 PM CDT, a severe thunderstorm was located 5 miles northeast 
of Vinita, moving northeast at 40 mph. another severe thunderstorm 
was located near afton...moving northeast at 40 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations in or near the path include...
Vinita...                         Grove...
Fairland...                       Afton...
Wyandotte...                      

This includes Interstate 44 between mile markers 283 and 301.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

A tornado watch remains in effect until midnight CDT for northeastern
Oklahoma.

LAT...LON 3664 9462 3662 9517 3670 9533 3682 9463
TIME...MOT...LOC 0420Z 247DEG 33KT 3672 9511 

HAIL...2.50IN
WIND...60MPH
 
$$

69
296 
WWUS54 KTSA 280436
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1136 PM CDT SAT MAY 27 2017

OKC035-041-280445-
/O.CAN.KTSA.SV.W.0320.000000T0000Z-170528T0445Z/
Craig OK-Delaware OK-
1136 PM CDT SAT MAY 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CRAIG AND
NORTHWESTERN DELAWARE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. therefore the warning has been cancelled.

A tornado watch remains in effect until midnight CDT for northeastern
Oklahoma.

LAT...LON 3669 9462 3668 9500 3676 9500 3677 9497
      3677 9494 3682 9463
TIME...MOT...LOC 0435Z 248DEG 34KT 3678 9476 

$$

OKC115-280445-
/O.CON.KTSA.SV.W.0320.000000T0000Z-170528T0445Z/
Ottawa OK-
1136 PM CDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHERN OTTAWA COUNTY...

At 1135 PM CDT, a severe thunderstorm was located near Wyandotte,
moving east at 40 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations in or near the path include...
Fairland...                       Afton...
Wyandotte...                      Twin Bridges State Park...

This includes Interstate 44 between mile markers 294 and 301.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

A tornado watch remains in effect until midnight CDT for northeastern
Oklahoma.

LAT...LON 3669 9462 3668 9500 3676 9500 3677 9497
      3677 9494 3682 9463
TIME...MOT...LOC 0435Z 248DEG 34KT 3678 9476 

HAIL...2.50IN
WIND...60MPH
 
$$

69

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 8:48 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, May 27, 8:48 PM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
848 PM CDT Sat May 27 2017

.DISCUSSION...
Severe threat continues across the entire area. Latest
mesoanalysis shows the synoptic front extending from far northeast
OK into western Oklahoma/TX panhandle. Another wind shift
boundary was located across northeast OK noted in mesonet and
radar data from Pryor/Tulsa/Oilton. Supercell in Okfuskee County
has recently been tornado warned and large hail/tornado potential
continues with this cell. The other strong storms are located in
south central OK and have been produced some large hail so far.

Have increased the hourly pops across the southern zones in
advance of the supercells approaching from south central Oklahoma.
Short term model guidance continue to show semi-discrete
supercells persisting for several hours. Until a more linear mode
develops, tornado threat will continue especially south of
Interstate 40.

Updates already sent.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   65  81  58  87 /  60  10   0   0
FSM   71  83  60  87 /  70  10   0   0
MLC   67  80  57  86 /  70  10   0   0
BVO   62  81  53  87 /  40  10   0  10
FYV   64  77  51  82 /  70  10   0   0
BYV   66  78  54  82 /  70  10   0   0
MKO   66  79  57  86 /  70  10   0   0
MIO   64  80  54  84 /  60  10   0  10
F10   66  80  57  86 /  60  10   0   0
HHW   71  81  61  87 /  80  20  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 AM CDT Sunday for OKZ049-053-067>076.

AR...Flood Watch until 7 AM CDT Sunday for ARZ001-002-010-011-019-020-
     029.

&&

SHORT TERM...06
AVIATION....30

CORFIDI
Hazardous weather outlook, May 27, 4:57 PM CDT, 5 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
457 PM CDT Sat May 27 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-281030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
457 PM CDT Sat May 27 2017

...TORNADO WATCH IN EFFECT UNTIL MIDNIGHT FOR EASTERN OKLAHOMA
AND WESTERN ARKANSAS...

...SIGNIFICANT SEVERE WEATHER LIKELY TONIGHT WITH DESTRUCTIVE
WINDS AND LARGE HAIL WITH A FEW STRONG TORNADOES POSSIBLE...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This afternoon and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Late afternoon.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and western Arkansas.
    ONSET...Late afternoon.

	AREA AT GREATEST RISK...Along and north of Interstate 44 through early evening,
    then along and south of Interstate 44 tonight.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Early evening.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Early evening.

DANGEROUS HEAT.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Latest surface mesoanalysis shows boundary across far northeast
Oklahoma. OK mesonet observations and radar data suggest
convective towers are developing along a line from just north of
Vinita southwest toward central Osage County - near Pawhuska. We
are monitoring this area for first development this afternoon.

Elevated showers and storms are approaching from central Oklahoma
with a few lightning strikes noted. The cap has held strong to
this point but once the cap is breached, explosive storm
development is likely given extreme instability in place. All
modes of severe will be likely, including very large hail,
damaging wind gusts and tornadoes.

Eventually, storms will increase in coverage and likely
transition toward a damaging wind threat by mid to late evening as
they develop southeastward. Additionally, an axis of heavy
rainfall is likely from northwest Arkansas through eastern
Oklahoma. Recent heavy rainfall may allow for rapid onset flash
flooding in a few locations.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Regional Spotter Network has been activated.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...Thunderstorm Potential.
MONDAY and TUESDAY...No Hazards.
WEDNESDAY through FRIDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Storms will begin to shift southeast of the region Sunday morning
with dry conditions on Monday and Tuesday. Low thunderstorm
chances return mid to late week, with limited additional severe
weather potential.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
A Tornado Watch is in effect through midnight for all of eastern
Oklahoma and western Arkansas. Initiation of storms is expected
within the next hour or so. The holiday weekend will provide
numerous outdoor exposures which will further increase the
potential for a rapid safety response. Outdoor activities may need
to be cancelled this evening, especially if you are unable to
quickly move indoors to a substantial shelter.

weather.gov/tulsa Contains additional information.

CORFIDI

In the hours before

Special weather statement, May 27, 10:14 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1014 PM CDT SAT MAY 27 2017

ARZ001-002-010-011-OKZ069-280400-
Carroll AR-Madison AR-Benton AR-Washington AR-Adair OK-
1014 PM CDT SAT MAY 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BENTON...MADISON...
SOUTHERN CARROLL...WASHINGTON AND CENTRAL ADAIR COUNTIES UNTIL 1100
PM CDT...

At 1014 PM CDT, strong thunderstorms were located along a line
extending from 4 miles north of Carrollton to 3 miles northwest of
Huntsville to Lincoln. Movement was east at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Fayetteville...                   Springdale...
Siloam Springs...                 Huntsville...
Farmington...                     Prairie Grove...
Elkins...                         West Fork...
Lincoln...                        Westville...
Greenland...                      Watts...
Hindsville...                     Wesley...
Carrollton...                     Rudd...
Cincinnati...                     Forum...
Maryetta...                       Aurora...

This includes Interstate 49 between mile markers 46 and 69.

A tornado watch remains in effect until midnight CDT for northwestern
Arkansas...and northeastern and east central Oklahoma.

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3596 9347 3583 9417 3584 9481 3585 9481
      3616 9456 3613 9393 3634 9387 3626 9330
      3612 9330
TIME...MOT...LOC 0314Z 289DEG 31KT 3632 9332 3611 9379 3595 9444

69
Local storm report, May 27, 10:16 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1016 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             CHELSEA                 36.54N 95.43W
05/27/2017  E2.00 INCH       ROGERS             OK   PUBLIC

&&

AEJ
Local storm report, May 27, 10:17 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1017 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     TSTM WND GST     3 SW MORRIS             35.58N 95.90W
05/27/2017  M60 MPH          OKMULGEE           OK   MESONET

&&

JDS
Special weather statement, May 27, 10:17 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1017 PM CDT SAT MAY 27 2017

OKZ057-058-061>063-280400-
Craig OK-Rogers OK-Delaware OK-Ottawa OK-Mayes OK-
1017 PM CDT SAT MAY 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CRAIG...NORTHEASTERN
ROGERS...NORTHWESTERN DELAWARE...SOUTH CENTRAL OTTAWA AND NORTHERN
MAYES COUNTIES UNTIL 1100 PM CDT...

At 1017 PM CDT, a strong thunderstorm was located 5 miles northwest
of Adair, moving east at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Vinita...                         Jay...
Grove...                          Chelsea...
Langley...                        Adair...
Bernice...                        Ketchum...
Disney...                         Big Cabin...
Pensacola...                      Honey Creek State Park...
Cherokee State Park...            Bernice State Park...
Cleora...                         Chloeta...
White Oak...                      Strang...
Zena...

This includes Interstate 44 between mile markers 260 and 287.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A tornado watch remains in effect until midnight CDT for northeastern
Oklahoma.

LAT...LON 3646 9468 3633 9543 3659 9547 3672 9476
TIME...MOT...LOC 0317Z 256DEG 34KT 3648 9536

69
Local storm report, May 27, 10:39 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1039 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             TULSA                   36.13N 95.92W
05/27/2017  E1.50 INCH       TULSA              OK   PUBLIC

            OBSERVED AT OWEN PARK IN DOWNTOWN TULSA. RELAYED BY
            BROADCAST MEDIA.

&&

JDS
Local storm report, May 27, 10:43 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1043 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             TULSA                   36.13N 95.92W
05/27/2017  E1.25 INCH       TULSA              OK   PUBLIC

            OWEN PARK IN DOWNTOWN TULSA.

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:15 PM CDTSevere Thunderstorm WarningTSAOttawa20 min
May 27, 7:27 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers63 min
May 27, 7:43 PM CDTSpecial Weather StatementTSACreek47 min
May 27, 7:50 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee55 min
May 27, 8:10 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes50 min
May 27, 8:26 PM CDTTornado Warning Tornado observedTSACreek, Okfuskee49 min
May 27, 8:33 PM CDTSevere Thunderstorm WarningTSACreek30 min
May 27, 8:39 PM CDTSpecial Weather StatementTSAMayes51 min
May 27, 8:48 PM CDTSpecial Weather StatementTSATulsa42 min
May 27, 8:52 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes53 min
May 27, 8:55 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa35 min
May 27, 8:58 PM CDTTornado WarningTSAOkfuskee47 min
May 27, 9:09 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee3 hr
May 27, 9:11 PM CDTTornado WarningTSAOkfuskee34 min
May 27, 9:14 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee46 min
May 27, 9:16 PM CDTSpecial Weather StatementTSARogers29 min
May 27, 9:21 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner39 min
May 27, 9:26 PM CDTSpecial Weather StatementTSATulsa34 min
May 27, 9:39 PM CDTFlash Flood WarningTSACreek, Okfuskee4 hr
May 27, 9:42 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Wagoner63 min
May 27, 9:43 PM CDTSevere Thunderstorm WarningTSAOkfuskee47 min
May 27, 9:46 PM CDTAreal Flood AdvisoryTSADelaware, Mayes3 hr
May 27, 9:46 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Wagoner44 min
May 27, 10:14 PM CDTSpecial Weather StatementTSAAdair46 min
May 27, 10:17 PM CDTSpecial Weather StatementTSADelaware43 min
May 27, 10:23 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee37 min
May 27, 10:25 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha35 min
May 27, 10:32 PM CDTSevere Thunderstorm WarningTSAOkfuskee43 min
May 27, 10:45 PM CDTAreal Flood AdvisoryTSAAdair3 hr
May 27, 10:48 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah42 min
May 27, 11:09 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa51 min
May 27, 11:10 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha65 min
May 27, 11:19 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah41 min
May 27, 11:40 PM CDTSevere Thunderstorm WarningTSASequoyah35 min
May 27, 11:53 PM CDTSevere Thunderstorm WarningTSAOttawa37 min
May 28, 12:05 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pittsburg, Pushmataha40 min
May 28, 12:37 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha38 min
May 28, 12:58 AM CDTSevere Thunderstorm WarningTSALeFlore32 min
May 28, 1:15 AM CDTSpecial Weather StatementTSAOsage30 min
May 28, 1:27 AM CDTSpecial Weather StatementTSACreek33 min
May 28, 1:34 AM CDTSevere Thunderstorm WarningTSACreek41 min
May 28, 1:44 AM CDTSpecial Weather StatementTSAOkfuskee31 min
May 28, 2:01 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee26 min
May 28, 2:23 AM CDTSpecial Weather StatementTSAChoctaw37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.